The article was last reviewed and updated on
If a client reports getting a headache or stomach pain from taking CanXida, the first thing I recommend is to reduce the dose.
If you’ve been taking one or two per day, you can drop it down to ½ tablet or one tablet.
If the side effects are extreme, stop the supplements for three to four days and then resume at half the dose.
You also need to take a careful look at any diet changes you made at the same time as taking CanXida. Making a lot of diet changes at the same time as taking a new supplement can create big problems for your body.
- Is Bath Good or Bad for Yeast Infection?
- How Neem Can Help Against Candida Yeast?
- The Vaginal Implant Protocol: Stage 2 – The Build Stage
- Enema Solution For Candida: How Enema Can Help Get Rid Of Your Candida
- Can Oregano Treat Candida?
- Vaginal Yeast Infection: Causes, Symptoms and Treatment
My recommendation is to make diet changes very slowly. Make small, incremental changes in your diet. Don’t dramatically increase or decrease portion sizes. Don’t all of a sudden eliminate a certain food or add a new food.
Do things very slowly and carefully. That means you’re going to minimize the amount of stomach pain and headache.
Also, look at how much sleep you’re getting and what kind of stressors you’ve got in your life.
It’s not a good idea to start supplementation and diet change, with Thanksgiving, or when the family comes over or when you’re going on a holiday.
So, if you’ve got a lot of change in your life, don’t make too many changes in your diet and lifestyle. All of those changes in combination can create a lot of aggravations, pains, and sickness.